Like nails and is closely linked to human health , the hair can react to our health, the following four signs on the hair , may indicate the presence of some of the issues your body. Hair becomes valuables . If you have recently started thin
Like nails and is closely linked to human health , the hair can react to our health, the following four signs on the hair , may indicate the presence of some of the issues your body.
Hair becomes valuables . If you have recently started thinning hair feeling soft , first think about the near future there is no swimming pool chlorinated water may make your hair hurt, as well as hair color, the same will make the hair dull . If not, it could be a sign of hypothyroidism , thyroid function decline , because the body does not produce enough thyroid hormone , leading to slowing metabolism. Other symptoms of hypothyroidism include sudden weight gain, unexplained fatigue and cold.
If you suspect the culprit is hypothyroidism , thyroid levels must go to be tested , once diagnosed , you need to take drugs to supplement your hormone levels.
Dandruff thicken. Many people will have dandruff, can be easily removed by anti-dandruff shampoo , dandruff , if you start to become thick scaly , it may be a sign of infection of fresh leather . Fresh leather is an autoimmune disease that can accelerate skin cell turnover , resulting in the skin into overdrive . If you have another autoimmune diseases such as multiple sclerosis or Crohn's disease , you will be more likely to suffer fresh leather , but the need for vigilance .
Hair loss becomes severe . Most people fall at around 100 hairs a day , this degree of hair loss is normal , and does not make you feel the hair becomes scarce. However , if you start feeling significantly thinning hair or your hair starts falling into groups , which may indicate what is happening , it may be due to great pressure , such as divorce or unemployment . Of course , there are other possibilities , such as hypothyroidism or hormonal imbalance , but also may be a sign of polycystic ovary syndrome , but there are also some medications, such as birth control pills and antidepressants , can cause hair loss.
Because of the possibility of hair loss is very large, in this case , the best and timely medical treatment, a detailed description of all of your symptoms to the doctor . If you suspect are caused by medication , and doctors can discuss is not to replace another drug .
Hair becomes dry and brittle . Hair is made of a protein called keratin composition , inadequate diet if protein intake , you can let your hair becomes fragile. If enough protein , it may be a warning signal thyroid problems , so be sure to consult a doctor immediately , so as not to delay treatment.